# SDR FDEA201406071325

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552028
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 790 - 800 RT CREASE BEAM INBD CHORD FOUND CHAFED.  COMPLIED WITH EA F- 5310- T0309882 A PART 1 TITLE FUSELAGE MAINFRAME REPAIR FOR RT CREASE BEAM CHORD AT STATION 790 TO 800.  REPAIR CLASSIFIED AS MAJOR.
